Displaying 262 questions associated with Symptom.
It's only been day 2 (insurance cancelled) of withdrawal & so far I've been feeling as though when I'm walking to whatever destination, my body arrives but my brain delays its arrival. I feel extremely anxious, nauseous, short-tempered, dizzy, sensitive & confused. I like how... read more
I am wondering if B Complex vitamins can cause someone with anxiety and panic disorders to actually get increased symptoms from this? Along with having the anxiety disorders, I am also B12 deficient, so I take a B12 Vitamin every day. I found a new B12 that I wanted to try, but it also has Super B... read more
At this point my symptoms were pretty much gone and the doctor just wanted to clear out the rest of the yeast. Tuesday / Wednesday morning at 1 am my partner and I decided to have sex , no discomfort. Wednesday morning my itch was back. My doctor only said to take one pill , but now that my itch... read more
I got my implant on october 22nd this year and now in december i am having alot of pregnancy signs Increased appitite, Fatigue, Gas, Bloated, Headaches, Dizzy spells, Light headed and im urinating more then before I had a period for two weeks after getting it and have not got another period yet and... read more
So I took the monistat 1 day treatment for a yeast infection. I wasn't really having any symptoms, other than the discharge, so I decided to just use the one day insert (the big round capsul-ish looking thing). Well I inserted it day before yesterday and now, 2 days later, the medicine is... read more
I had a yeast infection 5 years ago and I got the same symptoms, my discharge was creme colored and not chunky so I did a monistat 1 day. The next day my discharge is still itchy my labia was swollen and my discharge is white and chunky. When I treated myself before I did not have these issues, it... read more
... after being off for 5 days. Is there any known withdrawal? Or, is it possible that since I was on an antiviral for 12 weeks that I'm more susceptible to catching the flu or other viruses? I'm also "moody" and lethargic. I'm so grateful I was clear of the Hepatitis after... read more
I have been detoxing or withdrawing for almost 2 weeks. Tapered off 4 mgs a day over the past year. I'm wondering how long the withdrawing symptoms will continue at this level. How can I help it?
I was taking 50mg Trazodone & stopped 4 days ago. I'm itchy, am experiencing nausea & dizziness. When will this end? I see people saying 3 - 10 hours, but it seems to be lasting way longer for me. Today will be my 5th day Trazodone free. Starting to get hives. When will these... read more